RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 2, Pages 274–281 (Mi tmf3821)  

This article is cited in 1 scientific paper (total in 1 paper)

Basis functions for investigating collective motions of nuclei

D. Ch. Perkauskas, A. K. Petrauskas, L. Yu. Sabalyauskas


Abstract: A general solution of the Sehrödinger equation is obtained for a multidimensional oscillator in collective variables, and on this basis a method is proposed for constructing a complete basis for expanding the wave function of a nucleus in an internal coordinate system. A method is given for calculating the matrices of physical operators in the proposed basis, and the symmetry properties of the basis functions with respect to the choice of the internal axes are considered.

Full text: PDF file (1029 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:2, 818–823

Bibliographic databases:

Received: 04.07.1973

Citation: D. Ch. Perkauskas, A. K. Petrauskas, L. Yu. Sabalyauskas, “Basis functions for investigating collective motions of nuclei”, TMF, 20:2 (1974), 274–281; Theoret. and Math. Phys., 20:2 (1974), 818–823

Citation in format AMSBIB
\Bibitem{PerPetSab74}
\by D.~Ch.~Perkauskas, A.~K.~Petrauskas, L.~Yu.~Sabalyauskas
\paper Basis functions for investigating collective motions of nuclei
\jour TMF
\yr 1974
\vol 20
\issue 2
\pages 274--281
\mathnet{http://mi.mathnet.ru/tmf3821}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468753}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 2
\pages 818--823
\crossref{https://doi.org/10.1007/BF01037335}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3821
  • http://mi.mathnet.ru/eng/tmf/v20/i2/p274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Ovcharenko, O. P. Pavlenko, G. F. Filippov, “On the shape of light nuclei in the translationally invariant shell model”, Theoret. and Math. Phys., 34:2 (1978), 173–183  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:177
    Full text:82
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020